MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT NECK SEG 135D KHO; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY FRANCE SAS - 3003895575 CORAIL AMT NECK SEG 135D KHO; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number L94006
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Damaged attune cr 6r femoral trial, sz 3-4 12mm shim, corail std 135 degree neck trial and corail kho 135 degree neck trial.Reported worn and damaged in cssd by cssd staff.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: corrected:h6 product complaint #
=
> (b)(4).Investigation summary
=
> the device was reviewed by depuy engineering melbourne in a-3444701 which states my assessment is that this complaint is due to wear and tear.Root cause attributed to the device being worn from normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> null device history batch
=
> null device history review
=
> null if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL AMT NECK SEG 135D KHO
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9524774
Report Number1818910-2019-124745
Device Sequence Number2703750
Product Code LXH
UDI-Device Identifier10603295325178
UDI-Public10603295325178
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberL94006
Device Catalogue NumberL94006
Device Lot NumberNB101902
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer01/07/2020
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1